# SDR AALA202103189011

- Difficulty date: March 16, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 23,344 hours, 9,264 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Part number: E21336000
- Part serial: 21637
- Condition: Faulted
- Location: Nlg Steering
- Part time: 23,344 hours, 9,264 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT FLIGHT CREW REPORTED A NOSE WHEEL STEERINNG FAULT. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT. FLIGHT CREW RESET THE SYSTEM UPON LANDING WHICH CLEARED THE FAULT AND THE AIRCRAFT TAXIED TO THE GATE. REPLACED NOSE WHEEL STEERING FEEDBACK SENSOR 4GC AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-51-19 AND 32-51-00.
